# SDR UIEA2017100401928

- Difficulty date: October 1, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 83,823 hours, 17,786 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Switch
- Part number: BCREFA0830
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO HEAT OV/HEAT INOP. R&R SWITCH ASSY FOR FWD CARGO HEAT, OPS CKD GOOD PER AMM 33-13-00.
